# SDR HALA2016121300542

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,067 hours, 10,244 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATB, RT HYD DEMAND PUMP INOP.  T/S PER WP 29-11-22 SWAPPED R HYD PUMP ELCU M896 WITH CENTER PUMP 2 ELCU M898. OPS CK'D R HYD DEMAND PUMP OP CK'D GOOD IAW AMM 29-11-00 AND WP 29-11-22.
